2019
Том 71
№ 6

All Issues

Gulov Kh. M.

Articles: 1
Article (Ukrainian)

Integral sets of systems of difference equations

Gulov Kh. M., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1613–1621

The problem of existence of integral sets of systems of difference equations is studied. We establish sufficient conditions for the existence of these sets and their stability. For the system under consideration, the behavior of trajectories that originate in a sufficiently small neighborhood of integral sets is investigated.